# SDR REXA2019030300220

- Difficulty date: March 3, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 36,074 hours, 26,236 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: SH670375711
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON LIGHT CLIP SUPPORT ASSY IN STA. FS= 959 BETWEEN STR 23R TO 24R AT AFT LAVATORY SERVICE PANELS. (FUS) (TCI: 100-19) SUMMARY IN REFERENCE 292; LEVEL CORROSION 2; LIGHT CLIP SUPPORT ASSY IN STA. FS= 959 BETWEEN STR 23R TO 24R WAS REPLACED PER SRM 51-42-02-001-001-A01 PAR. 5.
